08/26/2021 / By Ethan Huff
A 49-year-old woman from New York was on the verge of dying from an immune-mediate skin disorder that rapidly took over her body after she was “vaccinated” for the Wuhan coronavirus (Covid-19) with the Pfizer injection.
In a peer-reviewed case study published just last week, researchers from Prince Mohammed Bin Abdulaziz Hospital in Riyadh revealed that the unnamed woman was rushed to the emergency room after receiving her first dose of Pfizer’s experimental mRNA injection, which the mainstream media now says is “fully approved” by the U.S. Food and Drug Administration (FDA).
“The patient started to develop fever, fatigue, and headache followed by skin lesions affecting her trunk and starting to spread to her face and upper limbs with oral ulceration,” the study explains, noting that the patient was given paracetamol with no noticeable improvements.
“The patient had no history of taking any new medication or any cosmetic treatment in the past two months before the development of the skin lesions. Upon examination, the patient was vitally stable, anxious, and in severe pain. She had numerous purpuric and dusky red macules involving the chest.”
If you are interested in seeing photos of the woman’s skin (WARNING: GRAPHIC), you can do so at this link.
The woman’s entire body basically became covered in lesions, including on her abdomen, upper limbs, face, upper thighs, and genitalia. The paper explains that she showed “coalescence of lesions with flaccid bullae and areas of epidermal detachment with positive Nikolsky’s sign.”
“The mucosa was involved in her condition,” the paper goes on to reveal, “where she had extensive oral ulceration and hemorrhagic crusting over the lips.”
Said crusting is so disturbing that this writer just about gagged at the sight of it. And to think, this was all done to supposedly avoid a few sniffles caused by the Fort Detrick Virus paid for by Tony Fauci with American taxpayer dollars.
Roughly 30 percent of the woman’s body is now said to be covered with these lesions, thanks to the Pfizer shot. She was given two 60 ng/ml doses of etanercept subcutaneously, the first one on the day of her hospital admission and the second two days later.
Two days after receiving the first dose of this emergency drug, the woman stopped forming lesions on her body. She is said to have had a “complete healing” 22 days after that.
The woman was reportedly diagnosed with Stevens-Johnson syndrome, as well as toxic epidermal necrolysis spectrum (SJS / TEN). In a nutshell, the Pfizer shot caused her skin to rot, and it would have continued rotting, eventually killing her, were it not for the emergency intervention.
“TEN is considered a medical emergency and requires immediate discontinuation of the ‘offending agent,'” The Covid Blog reported, noting that vaccines and other pharmaceutical drugs are the primary causes of these conditions.
“Researchers concluded that there were ‘no other identifiable causes’ for the TEN in the subject woman other than the Pfizer injection.”
Similarly, a man by the name of Richard Terrell, located in the United States, developed a full-body rash and swelling for four days after receiving the experimental covid injection from Johnson & Johnson (J&J). Another person, Leigh King from Scotland, developed the same thing after taking the AstraZeneca injection.
“The instant case is the first severe/life-threatening skin reaction we’ve covered as a result of the mRNA injections,” The Covid Blog adds. “There are 66 cases of SJS and TEN recorded in the Vaccine Adverse Event Reporting System (VAERS) as of August 13.”
The latest news about the death and destruction being caused by Fauci Flu shots can be found at ChemicalViolence.com.
Sources for this article include:
Vaccines.News is a fact-based public education website published by Vaccines News Features, LLC.
All content copyright © 2018 by Vaccines News Features, LLC.
All trademarks, registered trademarks and servicemarks mentioned on this site are the property of their respective owners.